MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number 67SP040
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuffs are not inflating on smiths medical trach tubes and seeming to stick to one side.Takes a lot of manipulation and sterile water to inflate the cuff.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Other text: investigation completed on a smiths medical tracheostomy|silicone - bivona tubes neo/ped received a sample from two p/n 67sp040 l/n 3763982 and p/n 67sn035, l/n 3949041 were testing following ifu instruction.The pressures : 44.11% and sample 2:42.10%.These results are over 33.3% that is the minimum acceptable.Based on the test, the units are within spec.The complaint is not confirmed.The complaint was not confirmed.
 
Event or Problem Description
Investigation completed and summary in h 10.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key11795369
Report Number3012307300-2021-04099
Device Sequence Number3181901
Product Code JOH
UDI-Device Identifier15021312000726
UDI-Public15021312000726
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number67SP040
Device Catalogue Number67SP040
Device Lot Number3763982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date05/08/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1